# SDR USAA2013103000007

- Difficulty date: October 29, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A321-231
- Aircraft serial: 4957
- Aircraft time: 7,286 hours, 2,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE EXIT LIGHT COVER AT R4 DOOR  MISSING.  MAINTENANCE REPLACED EMERGENCY EXIT LIGHT LENS.  OPS CHECKED GOOD IAW AMM 33-51-13.
